Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

BP 65/90 due to Emotional Disorder combined with malnutrition. Suggest me medicine

My friend is having a Blood Pressure reading of 65/90. Its been caused by the Emotional Disorder combined with malnutrition. What medication should be used in short term treatment as of now itself. and what should be the long term action plan.
Fri, 11 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
's  Response
Unfortunately there is no treatment in terms of medication that you can take for low blood pressure. There is only medication for treatment of high BP. In the short term she needs to be assessed by a Dietician to assess her diet and the improvements that can be made to it to combat the malnutrition. Malnutrition drops blood pressure. Sometimes to dangerously low levels. She should sit or stand up slowly to prevent a further sudden decrease in pressure. She also needs some support, professionally, to help her deal with her emotional issues. Other wise she will be on a Merry-Go-Round. Until her BP increases to an acceptable level be her friend and help as much as you can. If you can of course. Once her BP is stablised she needs to continue on with the Dietician until he or she is satisfied there is no more further risk to health. And continue to seek professional help until she is able to deal with her issues and life on her own.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello doc, My mother,55 has been a hypertensive from the past 12-13 yrs.She was started on amlodipine 2.5 and she did fine for 3-4yrs when she started having acute cough.Amlodipine was changed to Nifedipine and the cough subsided.For another 3-4yrs she was doing well when her legs started becoming edematous.Nifedipine was then changed to hydrochlorthiazide and her BP has been perfect until the past 6 months when it shot to 145/90.Inspite of increasing the dose there was no difference so she was kept on telmisartan40mg+hydrochlorthiazide.Even now the BP does not seem to come down and it shows a value of around 145/90.She does not have any other complaints (except for urinary incntinence for which she has not yet started any medication),her heart and kidney profiles hav also come out clear.Can u suggest a gud combination and is the BP at an alarming level? thank you

doctor1 MD

I ve been on linsaprol 40mg for 6yrs. I just started taking zeal(vitiman drink). And my bp has lowered to 90/55. I have winged myself to 10mg and bp 100-90/65-75. I have nausea and light headaches. I monitor at least 6 times a day. Is this normal with getting off bp meds?

doctor1 MD

I have very low blood pressure and a premature heart beat that is controlled by a beta blocker. I have had tennitius for 25 yrs. I recently when laying down, hear my pluse in my ears both sides. And.My chest aches.I have lupus,Ra,osteo arth, and take many medications.Ideas? 65 yr old female, active...

Recent questions on  Hypertension

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...

                                        My father Mr. Paresh nath Pal, 69 years old having major kidney failure, wanted to know about what are the ways or alternatives.

I am providing details about him till now.

He has Hyper Tension , Diabetes for near about last 20 years. Pacemaker have been implanted on 2006 because of low pulse rate.

According to his recent report on 8th april:

Blood pressure- 124\75

Blood sugar- fasting92\pp141

Blood urea-104

Blood creatinine-3.90

potassium 4.8

hemoglobin-9

doctor1 MD

Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.

Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.

Is this because of the herbresser that I take 3 times a day?

Other drug that I take;

- Aspirin 1 x 100 mg

- Plavix 1 x 75 mg

- Lipitor 1 x 10 mg.

Appreciate your inputs on my above complaints. Thank you very much

doctor1 MD

I am 54 yrs man. Last morning when I masterbaded, i passed some rust coulured semen and some light yellow coloured semen. I am single for the last 12 yrs but have had irregular sex with few partners with healthy and good background. I have no other problem, except high BP for which I take medicene and the BP remain under control. I also maintain normal health and am regularly practicing yoga. But I am very worried about the red semens. Pl advice what to do. Many Thanks!

doctor1 MD

I am a 25 yr old female that has recently lost 70 pounds and suffers from pcos. I am off all the bp medicines I was taking, and have been on a gluten free diet since 4/21/11 b/c I am allergic to wheat. I have been getting dizzy, lightheaded, and have a fast heart rate and low blood pressure when standing or sitting up. my heart rate is usually in the 60 -70 range when resting, and it's been in the high 90 - 100 range while resting. The dizziness started Sunday 6/19/11 all of a sudden, and I have kept track of my BP and symptoms since Sunday. I get this intense pressure in my head, and the get dizzy, and my heart will race when I start to feel yucky, I have trouble breathing, when my heart rate is up this high for no apparent reason. My BP will be 93/62 and HR 101 standing, or it can be 114/65 and HR 80 a few minutes later.. but if I go from lying down to sitting, it will be elevated, then it elevates when I stand, if I lay down everything is fine.. the pressure in my head goes away, the dizzyness goes away, and the HR goes back to normal... I have a shunt in place for hydrocephalus, my first shunt was placed at the age of two weeks, and first revision was done 4/5/2010. I want to know what is causing this fluctuation in BP and the dizziness, and fast HR...thanks

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...